MathSciNet Relay Station
MathSciNet bibliographic data
MR2221852 (2007d:51016) 51E26 (05B25)
Betten, Anton; Betten, Dieter More on regular linear spaces. J. Combin. Des. 13 (2005), no. 6, 441–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement